MathSciNet Relay Station
MathSciNet bibliographic data
MR1137183 (93h:34102) 34G10 (35R30 47N20)
Èĭdelʹman, Yu. S. An inverse problem for an evolution equation. (Russian) Mat. Zametki 49 (1991), no. 5, 135--141, 160; translation in Math. Notes 49 (1991), no. 5-6, 535–540
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement